# SDR AALA202108201976

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 35,425 hours, 14,411 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 147.90 APPROXIMATELY 32 INCHES AFT OF FORWARD SPAR. DAMAGED REMOVED, FILLER FABRICATED AND EXTERNAL DOUBLER INSTALLED PER SRM 55-10-01-2R-11.
